The Diabetes Forum Support Community For Diabetics Online banner

1 - 8 of 8 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi

Im newly T2 diagnosed, June 2011.

Hope I can meet and share with lovely people here, since I know Im dealing something that is forever.

I just curious, I have this short breath after a week on Metf, and now I stop it, just to find out if it's really because of the metf. But it still happening after day 2 of stopping Metf. It feel like gasses is inside my upper stomach , and it press up my lunge. No pain associated.
It's really making me difficult to sleep at night, since it will peaked when I lay my back on the bed for 1-2 hrs.

Well, now Im on relatively low carb diet, exercising 2x45min / week ( before is none ), hopefully I can manage to do basic diabetes survival guide, always Low Carb.
 
G

·
welcome Siapaya :) you probably should speak to your doc about the shortness of breath and build up of gas in your stomach. I have stomach problems myself and it's not pleasant to deal with. I'm sure you will find this a great place for support and info. Keep us posted on how you're doing.
 

·
Registered
Joined
·
24,394 Posts
Siapaya . . . you've told us about this several times now, and have been advised several times to consult with your doctor.

You've now checked both xenical & metformin to find that neither of those are causing the shortness of breath. When do you think might be a good time to see a doctor? Shortness of breath is nothing to fool around with. We can't help with this - you need to see your doctor.
 

·
Registered
Joined
·
4,368 Posts
As others have said your doctor needs to run some tests to figure what is going on. Metformin can cause gas but it is usually in the intestines not the upper abdomen. Are you on any other meds.
 

·
Registered
Joined
·
42 Posts
Discussion Starter · #5 ·
welcome Siapaya :) you probably should speak to your doc about the shortness of breath and build up of gas in your stomach. I have stomach problems myself and it's not pleasant to deal with. I'm sure you will find this a great place for support and info. Keep us posted on how you're doing.
Siapaya . . . you've told us about this several times now, and have been advised several times to consult with your doctor.

You've now checked both xenical & metformin to find that neither of those are causing the shortness of breath. When do you think might be a good time to see a doctor? Shortness of breath is nothing to fool around with. We can't help with this - you need to see your doctor.
As others have said your doctor needs to run some tests to figure what is going on. Metformin can cause gas but it is usually in the intestines not the upper abdomen. Are you on any other meds.
Aw, I really surprises on how you fellas care for each other, and now I feel it also. Thanks Mep, Jwags, and Shanny.
Yes, I stopped Xenical and Metf both, and as per last night, the gasses stop, shortness of breath stop, and it all starting with a long quality fart ( sorry :p ) when I hit the treadmill...I keep passing gas for 2 hrs last night.

I speak by phone with my Doctor last night also. He's my Junior High school friend, he always prevent me to meet him since it will cost me quite some money, so for economical reason, he did phone call consultation for free , for me.

The doctor now give me Dimeticone just for precautions , since he insisted for me to take metformin again . ( XR version this time )

I really having a quality sleep last night, and awake to find warm attentions from this forum...what a beautiful life :eek:

Thankss all!
 

·
Registered
Joined
·
24,394 Posts
Good to learn it's better & that your doctor will help. And you gave me a good laugh over getting rid of the gas, because it sounds just like me. One of my grown kids told me several years ago . . . "Mom, you're the gassiest person I ever met!" :D
 

·
Registered
Joined
·
42 Posts
Discussion Starter · #8 ·
2nd day on Glucophage XR 500. The gas is much better, and , fortunately, it can be passed ( and I mean, oftenly passed )

So, at the moment Im very okay..

thanks fellas!
 
1 - 8 of 8 Posts
Top